# SDR COMA0760552

- Difficulty date: September 1, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N918CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7018
- Aircraft time: 33,815 hours, 31,333 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 96211
- Condition: Discharged
- Location: Cabin
- Part time: 698 hours, 547 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5348 - FORWARDS EMERGENCY LIGHTS WILL NOT COME ON.  REMOVED AND REPLACED NR 1 BATTERY PACK.
